MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE

ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE
Model Number MODEL 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, the autopulse li-ion battery (sn: (b)(4)) was successfully charged in a multi chemistry charger (mcc) with 4 green led shown on the battery.However, the customer noted the battery status indicator on an autopulse platform showed no battery power.No patient involvement.

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY, RECHARGEABLE
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key9298889
Report Number3010617000-2019-00994
Device Sequence Number11289299
Product Code MOQ
UDI-Device Identifier00849111065054
UDI-Public00849111065054
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
D163369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0752-03
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1